MathSciNet Relay Station
MathSciNet bibliographic data
MR1129393 (92k:05134) 05E25 (05C05 06A08)
Chan, Clara Plane trees and $H$-vectors of shellable cubical complexes. SIAM J. Discrete Math. 4 (1991), no. 4, 568–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement